Stable Sets for Iteration of Entire Functions

Acta Mathematica Sinica, Chinese Series ›› 1994, Vol. 37 ›› Issue (5)

Acta Mathematica Sinica, Chinese Series ›› 1994, Vol. 37 ›› Issue (5) DOI: 10.12386/A1994sxxb0078
论文

Stable Sets for Iteration of Entire Functions

Author information +
History +

Abstract

In this paper,we deal with the boundedness of the non-wandering domains of entirefunctions of lower order;estimate the growth rate of transcendental entire functions on theirstable sets;give the best estimation of the distribution density of the limiting directions of Juliasets.

Cite this article

Download Citations
Stable Sets for Iteration of Entire Functions. Acta Mathematica Sinica, Chinese Series, 1994, 37(5) https://doi.org/10.12386/A1994sxxb0078

190

Accesses

0

Citation

Detail

Sections
Recommended

/